Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Very Late with Sustiva/Truvada Dose
Feb 26, 2007

I've been on the truvada/sustiva combo for about 9 months and was currently undetectable. I usually take my pills between 9 and 10 at night. Last night I went out for the first time since this combo and forgot to take my pills with me. I didnt realize I had forgotten to take my pills and took them the next morning at 9am. I am worried about becoming resistant. Did I do the correct thing by taking the meds in the morning. What are the possibilitied of becoming resistant. I'm very upset and worried.

Response from Dr. Frascino

Hi,

Yes, you did the right thing taking your dose the next morning as soon as you realized you missed your evening dose. The 12-hour delay will not have any adverse consequences as far as developing resistance. If you want to move your dose back to the evening an adjustment that may very well bring you better tolerance due to Sustiva's side effects just advance the dose time by an hour a day until you're back to your usual time. Although we all strive for 100% adherence with our HIV meds, occasionally we screw up. Yes, even yours truly completely missed a dose a while back! (Doncha just hate it when the Alzheimer's kicks in???)

Stay well. Don't be upset or worried. You're fine. Really you are, OK?

Dr. Bob



Previous
sorry i wrote wrong question(this is the right1 bello)
Next
Mag couple in a Red State looking for your expert advice

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement